Couldn't find what you looking for?

TRY OUR SEARCH!


I’m interested to know what side effects of zyprexa are. My sister has been on this drug because of condition called bipolar disorder that she was affected. She has started with therapy a month ago. She doesn’t feel better; there is no visible change in her condition. She developed other health problems since started with the therapy. She has stomach ache and constipation, and very increased heart rate. I think that she is at risk to be dehydrated because her mouths are often very dry and is thirsty. Can this be wrong prescribed drug?

Loading...


I think that you should not be worried if these are only side effects that your sister experienced. It may take more than 4 weeks for patient to start feeling better. Side effects of zyprexa are drowsiness, somnolence and dizziness, fever, sweating, confusion, postural hypotension and all that you have mentioned in your post. Also, weight gain is not uncommon to develop. Zyprexa is generically olanzapin which is indicated in bipolar disorders and successfully treats it.
Reply

Loading...